Reaction

(redirected from Anaphylactic reaction)
Also found in: Dictionary, Thesaurus, Medical, Legal, Encyclopedia.
Related to Anaphylactic reaction: anaphylactoid reaction

Reaction

A decline in prices following an advance. Opposite of rally.

Reaction

A decrease in price following an increase in price. A reaction connotes a slow decline; it is the opposite of a recovery.

reaction

A decline in security prices following a period of rising security prices.
References in periodicals archive ?
An anaphylactic reaction can emotionally affect adults in a number of ways (Peniamina, Bremer, Conner, & Mirosa, 2014), which may lead them to speak with a counselor if they perceive themselves as struggling to learn from the experience and move past the reaction in an adaptive way.
But an allergy specialist ruled these out, saying the majority of anaphylactic reactions occurred within 30 minutes of food being eaten - yet Ismaeel didn't fall ill until 90 minutes after his lunch.
The incidence of anaphylactic reactions during anaesthesia varies between countries ranging from 1:1250 to 1:18,600 per procedure1.
The diagnosis of anaphylactic reaction due to indigo carmine was made on the basis of the sudden decrease in blood pressure, respiratory problems, and subcutaneous lesions immediately after the administration of indigo carmine.
The incidence of anaphylactic reactions with this formulation is 1 in 60,000.
Major finding: Children who present with a severe anaphylactic reaction, or delayed treatment, were two to three times times more likely to develop a secondary reaction.
Although an anaphylactic reaction seems to be triggered by a sole allergen in most cases, exposure to a single allergen is sometimes not enough to trigger an episode.
3'4 The common features of anaphylactic reaction are hypotension , tachycardia, desaturation, increase airway pressure & decrease etco2.
Taking the anaphylactic reaction to be due to the use of powdered gloves, latex allergy was not considered.
Severe anaphylactic reaction which required cardiopulmonary rescucitation and mechanical ventilation developed in 9 patients (8%).
Most allergic reactions are IgE-mediated anaphylactic reactions.
The MHRA has issued an alert for all medical devices and medicinal products containing chlorhexidine following numerous reports of anaphylactic reactions after the use of these products.